# SDR ASAA2020022643273

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 49,384 hours, 14,622 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 4410
- Condition: Inoperative
- Location: Right Wing
- Part time: 49,384 hours, 14,622 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FOUND WING ANTI-ICE CB POPPED IT WORK IN ON PREFLIGHT REST & RT WING ANTI-ICE LT ILLUMINATED. GROUNDED - YES. VERIFIED RT WING ANTI ICE VALVE INOP AFTER RESETTING CB. REMOVED AND REPLACED ANTI-ICE VALVE RT WING REF B737-800 AMM 30-11-11 LEAK CHECK COMPLETE & OPS CHECK COMPLETE. SUCCESSFUL GROUND VERIFICATION COMPLETE REF AMM 30-11-11-710-801.
